# SDR DALA2024062906603

- Difficulty date: June 28, 2024
- Submitted: June 30, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9567, CORROSION ON INBOARD SEAT TRACK BTW STA= 200 TO STA= 256 UNDER GALLEY 2 AREA RH SIDE W-1 CPAX. CORRECTIVE ACTION: CORROSION ON INBOARD SEAT TRACK BTW STA= 200 TO STA= 256 UNDER GALLEY 2 AREA RH SIDE W-1 CPAX WAS REPAIRED PER B717 SRM 53-20-52-2R PROCEDURE 5. (LP 0417885)
